# SDR UPS05244727

- Difficulty date: June 11, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,493 hours, 39,150 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Part number: 06453010059
- Part serial: 06453010059
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 3 THRUST REVERSER O/B FAIRING MID SUPPORT BRACKET CRACKED.  BRACKET REPLACED IAW SRM 51-30-2.
